- Each caplet contains 200 mg of ibuprofen
- These 200 mg ibuprofen tablets provide temporary pain relief in mild to moderate cases and reduce fever
- Caplets are coated so the ibuprofen releases slowly and effectively after swallowing
- Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID)
- Comparable to Advil®
- 50 caplets per bottle
- Advil is a registered trademark of GlaxoSmithKline
Over the Counter, Pain Relief
sunmark® Ibuprofen Pain Relief
$2.20
Pain Relief sunmark® 200 mg Strength Ibuprofen Caplet 50 per Bottle
SKU: 1060788_BT
Categories: Over the Counter, Pain Relief
Weight | 0.08 lbs |
---|---|
Dimensions | 2 × 3 × 2 in |
Brand or Series | sunmark® |
Manufacturer | McKesson Brand |
MPN | 49348019609 |
Item UOM | BT |
Qty per sell | 1/BT |
Invoice Description | IBUPROFEN, CAPL 200MG SM (50/BT) |